I have mitral valve prolapse/dysautonomia and have a tendency to have panic attacks when under stress. I have taken a low dose (10mg) of Lexapro for a little over a year and gained 15 lbs. Even though I was working out at the gym like an animal. I asked my doctor if I could switch to Wellbutrin and I started taking Wellbutrin XL (150mg) 9 days ago. There was no weening off the Lexapro - I just quit taking it and started the other. My question is - should I have weened off the Lexapro before starting the Wellbutrin. I feel pretty bad. Some of it I feel sure are side effects from the Wellbutrin but some of it feels like withdrawals as well (like the swimmy, tingly head feeling and focus issues). I also feel sick at my stomach off and on, a bit sweaty at times and a bit irritable. Are these just side effects that might go away if I give it a bit more time or are these withdrawals from the Lexapro? Just don't know what to do really........ Hate to stop taking the Wellbutrin because just in the 9 days I have been taking it - it has gotten rid of the food compulsion I had gotten with the Lexapro. I just don't feel good though.
All I know is that Wellbutrin made my anxiety much, much worse. I'd rather gain fifty pounds than feel the way I did on Wellbutrin. I know many people who don't feel well on Wellbutrin. I think the bad feelings are coming from the Wellbutrin rather than from stopping the Lexapro.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.